Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Taking vyvanse. Having pain radiating from chest to arm. Breathing and pulse rate normal. Suggeations

I am taking 30 mg vyvanse and am having acute pain radiating from my chest to my arm every minute or so, I'm breathing fine. This has been happening for about 8 hours, it has never happened before. My resting pulse is around 100 which is normal. I've taken it in the past but stopped for six months and have recently started taking it again (about a month ago). I never had pain when I took it before. Can you help me?
Asked On : Thu, 18 Apr 2013
Answers:  1 Views:  25
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Jun 2013
Hi there ~

I understand your concerns. Vyvanse is a medication for ADHD ad if you have radiating pain from chest to arm and your breathing and pulse rate have been high recently, I suggest that you stop taking the medication and see your psychiatrist immediately after informing his office of the noticed side effects. You should be able to switch the medication if it is not working for you.

I hope this helps. Take care and have a lovely day!
Answered: Fri, 24 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor